MathSciNet Relay Station
MathSciNet bibliographic data
MR2169042 (2006j:35223) 35Q55 (35B40)
Merle, Frank; Raphael, Pierre On a sharp lower bound on the blow-up rate for the $L\sp 2$ critical nonlinear Schrödinger equation. J. Amer. Math. Soc. 19 (2006), no. 1, 37–90 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement